| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 09-aug-2019 with the following findings: during investigation, it was found that the battery compartment was cracked.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Report late due to transition from vmsr program.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed a cracked battery compartment.This report is made based on results of investigation completed on 09-aug-2019 there was no indication that the product caused or contributed to an adverse event.